Previous |  Up |  Next


Title: Box products of Baire spaces (English)
Author: Fleissner, William G.
Language: English
Journal: General topology and its relations to modern analysis and algebra IV
Volume: Part B: Contributed Papers
Issue: 1976
Pages: 125-126
Category: math
MSC: 54B10
MSC: 54D30
MSC: 54D99
MSC: 54E99
idZBL: Zbl 0375.54008
idMR: MR0464181
Date available: 2009-02-12T09:08:35Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_04-1976-2_28.pdf 169.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo